# SDR DALA2022012400488

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 9,418 hours, 1,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 SEAT 21 JH SEAT MOUNTED EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND CONNECTOR LOOSE. RECONNECTED. (8305041)
